On horizontal lightlike hypersurfaces of Robertson-Walker spacetimes
Commun. Korean Math. Soc. 2015 Vol. 30, No. 2, 109-121
Printed April 30, 2015
Ximin Liu and Quanxiang Pan
Dalian University of Technology, Dalian University of Technology
Abstract : In this paper, we investigate horizontal lightlike hypersurfaces of Robertson-Walker spacetimes. Some results involving the unique existence of the screen distribution and the symmetry of the induced Ricci curvature tensor of horizontal lightlike hypersurfaces are presented. We also obtain some properties concerning the symmetry and the parallelism of the second fundamental forms of such lightlike hypersurfaces.
Keywords : lightlike hypersurface, Robertson-Walker spacetime, symmetry, parallelism, induced Ricci curvature tensor
MSC numbers : 53B30, 53C15, 53C40, 53C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd